# SDR DXTA2022041860520

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500371
- Aircraft time: 4,492 hours, 3,473 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Part number: 4568971001
- Part serial: 425904
- Condition: Defective
- Location: Zone 500
- Stage of operation: AP
- How discovered: L
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPEED BRAKE INDICATION: ON APPROACH WHEN ATTEMPTING TO DEPLOY SPEED BRAKE, SPOILER FAULT CASS ILLUMINATED, FOLLOWED BY GROUND SPOILER FAIL YELLOW CASS. SPEED BRAKES DID NOT FUNCTION. // SIGNOFF//  SENT CMC FILES TO THE CONTACT CENTER PRIOR TO ARRIVING AT AIRCRAFT. STARTED RH AND LH ENGINES PER PHENOM 300 AFM. OPEN CMC MAINTENANCE PAGE AND NOTED LH SURFACE POSITION LVDT READ 0.5 DEGREE AT STOWED POSITION. LH PCU LVDT READ -0.01 DEGREES AT STOWED POSITION, THESE VALUES WERE NOTED TO BE WITHIN PARAMETERS 0+/-1 AT STOW. PERFORMED MULTIFUNCTION SPOILER SYSTEM FUNCTIONAL CHECK 27-60-00, NOTED THAT THE LH SURFACE POSITION LVDT READ 33.89 AT FULL DEPLOY AND LH PCU LVDT 35.45 AT FULL DEPLOY, THESE VALUES WERE NOTED TO BE WITHIN PARAMETERS 35+/-2 AT DEPLOY. SHUT DOWN AIRCRAFT PER PHENOM 300 AFM. LH OUTBOARD SPOILER MEASURED 0 DEGREES AT FULL STOWED AND MEASURED 34.2 DEGREES AT FULL MANUALLY DEPLOYED. POSITIONED AIRCRAFT INSIDE HANGAR TO PERFORM FURTHER MAINTENANCE. GAINED ACCESS TO LH SURFACE POSITION LVDT. PERFORMED GVI OF LH SURFACE POSITION LVDT PER SL505-27-0002-REV.01 BY EMBRAER RECOMMENDATION. NO OBVIOUS DEFECTS NOTED. CONTACTED MCC WITH FINDINGS AND WAS ADVISED TO REPLACE THE LH LVDT SINCE THERE IS ONE ON HAND. REMOVED SUSPECTED FAULTY LH SURFACE POSITION LVDT P/N 456897-1001 S/N 425904 IAW EMB505 MM 27-66-02. NO DEFECTS NOTED ON LOWER SUPPORTING STRUCTURE OR UPPER ATTACH FITTINGS. INSTALLED NEW LH LVDT P/N 456897-1001 S/N 491192 USING NEW HARDWARE IAW EMBS0S MM 27-66-02. REPOSITIONED AIRCRAFT OUTSIDE TO PERFORM ENGINE RUNS. PERFORMED MULTIFUNCTION SPOILER SYSTEM ELECTRONIC RIGGING 27-60-00-820-801-A. STARTED RH AND LH ENGINES IAW PHENOM 300 AFM. PERFORMED MULTIFUNCTION SPOILER SYSTEM OPERATIONAL CHECK 27-60-00-710-801-A. ACCESSED CMC MAINTENANCE PAGE, RH & LH SURFACE SPOILER SENSORS READ WITHIN THE LIMITS OF 0 +1 -1 & 35 +2 -2 IAW MULTIFUNCTION SPOILER SYSTEM FUNCTIONAL CHECK 27-60-00. ALL ELECTRONIC RIGGING AND OPERATIONAL CHECKS GOOD. SHUT DOWN ENGINES IAW PHENOM 300 AFM. PERFORMED FINAL ENGINE OIL SERVICE CHECK AS REQUIRED.
